ISSN 1308-8734 | E-ISSN 1308-8742
Case Report
Metoclopramide-Induced Acute Dystonic Reaction: A Case Report
1 Department of Infectious Disease and Clinical Microbiology, Umraniye Training and Research Hospital, Istanbul, Turkey  
2 Department of Neurology, Umraniye Training and Research Hospital, Istanbul, Turkey  
Eurasian J Med 2013; 45: 58-59
DOI: 10.5152/eajm.2013.10
Key Words: Metoclopramide, Oculogyric crisis, Dystonic reaction
Abstract

The aim of this case report is to draw attention to the frequent occurrence of metoclopramide-induced movement disorders. We report a case of an acute dystonic reaction to metoclopramide in a patient treated for hepatitis A. Metoclopramide can cause severe adverse events, such as an acute dystonic reaction, and should be used with caution in patients with infectious diseases.

Key Words
Authors
All
Author’s Corner
Survey
AVES | Copyright © 2017 Atatürk University Faculty of Medicine | Latest Update: 24.10.2017